Spherically averaging ellipsoidal galaxy clusters in X-ray and Sunyaev–Zel’dovich studies – I. Analytical relations
Version of Record online: 21 DEC 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 420, Issue 2, pages 1693–1705, February 2012
How to Cite
Buote, D. A. and Humphrey, P. J. (2012), Spherically averaging ellipsoidal galaxy clusters in X-ray and Sunyaev–Zel’dovich studies – I. Analytical relations. Monthly Notices of the Royal Astronomical Society, 420: 1693–1705. doi: 10.1111/j.1365-2966.2011.20163.x
- Issue online: 24 JAN 2012
- Version of Record online: 21 DEC 2011
- Accepted 2011 November 7. Received 2011 November 3; in original form 2011 September 29
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!